# SDR 2006UALA00382

- Difficulty date: March 3, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 69620144
- Condition: Cracked
- Location: Bs 663
- Part time: 51,756 hours, 27,752 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL FWD BULKHEAD STIFFENER IS CRACKED WL 170 LBL 6.5. STIFFENER WAS REMOVED AND REPLACED AT MAIN WHEEL WELL STA. 663, LBL 6.15 PER MM57-12-96 PAGE 401 REPAIR 2. PER ADVANCE MM 57-12-96 PAGE 404 ITEM 6. B. CREATED A CF ITEM TO REPLACE BOTH STIFFENERS OF A NEW DESIGN NO LATER THAN 15000 FLIGHT CYCLES FROM CURRENT PLANE TOTAL 006412 CYCLES, OR PRIOR TO FURTHER FLIGHT AT NEXT DISCOVERY OF A STIFFENER CRACK. CURRENT AIRCRAFT PTC IS 27752.
